Top answers from doctors based on your search:
Disclaimer

muscle spasm after cortisone injection

A 75-year-old female asked:
Dr. Scott Keith
43 years experience in Podiatry
Possibly.: Though not a typical phenomena after an injection, it is entirely possible. Occasionally, the injected solution may irritate a nerve that could tempor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old female asked:
Dr. Peter Ihle
53 years experience in Orthopedic Surgery
It could: The injection may cause some physical ; chemical irritation ; u may have some spasm in the associated muscles, but they r not serious. Massage, stretc ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Cortisone: I don't believe that the medications are causing his symptoms. Corticosteroid effects should have abated by now. His pulse and bp are mildly elevated ... Read More
A 73-year-old female asked:
Dr. Nader Roheny
Specializes in Internal Medicine
Most likely benign: I assume you have had an epidural block, if you don't have any weakness in the legs there is nothing to worry about.
2
2 thanks
A 22-year-old male asked:
Dr. Jeffrey Juchau
32 years experience in Family Medicine
No: isolated steroid injections are not associated with growth delay or growth retardation.
1
1 thank
A 79-year-old female asked:
Dr. Audie Rolnick
39 years experience in Orthopedic Surgery
No: cortisone has nothing to do with muscle spasms. cortisone is an antiinflammatory and can work being injected directly into a joint or taken orally
A 31-year-old male asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
No: They needs a more detailed evaluation then muscle relaxants or shots especially when there is pain on swallowing.
A 28-year-old female asked:
Dr. James Lawrenzi
14 years experience in Family Medicine
Yes you can: I would start with stretching before going back into hard core excercise. Drink plenty of fluids and do an adequate warm-up and cool-down as you exce ... Read More
5
5 thanks
A 39-year-old female asked:
Dr. Ronald Herring
16 years experience in Anesthesiology
Spasm: Absolutely, spasm can reduce blood flow and cause pain/aching in the leg. Not sure why you had the steroid IM shot though. Consider getting your low b ... Read More
2
2 thanks
A 51-year-old member asked:
Dr. Robert Douglas
50 years experience in Orthodontics
It may: take as long as a week to really kick in. Try to rest the affected joint while you wait.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month